# SDR N6WA2017040402

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 31,103 hours, 21,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING MESSAGE IN FLIGHT. ADJUSTED INNER HANDLE TO REMAIN IN DETENT IAW AMM 52-11-02. VERIFIED PAX DOOR CLOSED AND LATCHED.
